International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 783-790

Equilibria of generalized games with L-majorized correspondences

Xie Ping Ding,1 Won Kyu Kim,2 and Kok-Keong Tan3

1Department of Mathematics, Sichuan Normal University, Sichuan, Chengdu, China
2Department of Mathematics Education, Chungbuk National University, Cheongju 360-763, Korea
3Department of Mathematics, Statistics and Computing Science, Dalhousie University, Nova Scotia, Halifax B3H 3J5, Canada

Received 8 June 1992

Copyright © 1994 Xie Ping Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we shall prove three equilibrium existence theorems for generalized games in Hausdorff topological vector spaces.